Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 46, Number 4

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 46, Number 4 (1940)
Bull. Amer. Math. Soc. 46 (1940)
More Information
Full-text PDF    
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 46, Number 4 (1940)
Bull. Amer. Math. Soc. 46 (1940)
More Information
Full-text PDF    
A note on measure functions in a lattice
M. F. Smiley.
Bull. Amer. Math. Soc. 46 (1940), 239-241
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0001445
The inequalities of Morse when the maximum type is at most three
Ross H. Bardell.
Bull. Amer. Math. Soc. 46 (1940), 242-245
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0002472
A method for proving certain abstract groups to be infinite
H. S. M. Coxeter.
Bull. Amer. Math. Soc. 46 (1940), 246-251
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0001555
Anomalous plane curve systems associated with singular surfaces
T. R. Hollcroft.
Bull. Amer. Math. Soc. 46 (1940), 252-257
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0001608
On the stability of the laminar flow of a viscous fluid
Rudolph E. Langer.
Bull. Amer. Math. Soc. 46 (1940), 257-263
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0001699
A note on hermitian forms
N. Jacobson.
Bull. Amer. Math. Soc. 46 (1940), 264-268
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0001957
An extension of a covariant differentiation process
Marie M. Johnson.
Bull. Amer. Math. Soc. 46 (1940), 269-271
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0001644
Indefinitely differentiable functions with prescribed least upper bounds
Irwin E. Perlin.
Bull. Amer. Math. Soc. 46 (1940), 272-273
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0001786
A decomposition of additive set functions
R. S. Phillips.
Bull. Amer. Math. Soc. 46 (1940), 274-277
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0001446
On the completeness of a certain metric space with an application to Blaschke’s selection theorem
G. Baley Price.
Bull. Amer. Math. Soc. 46 (1940), 278-280
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0002010
Some problems in interpolation by characteristic functions of linear differential systems of the fourth order
Katharine E. O'Brien.
Bull. Amer. Math. Soc. 46 (1940), 281-290
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0002004
An almost universal form
Gordon Pall.
Bull. Amer. Math. Soc. 46 (1940), 291
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0001756
The general limit theorem in the theory of probability
Wolfgang Sternberg.
Bull. Amer. Math. Soc. 46 (1940), 292-298
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0001486
A new lower bound for the exponent in the first case of Fermat’s last theorem
Barkley Rosser.
Bull. Amer. Math. Soc. 46 (1940), 299-304
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0001752
Some uniformly convex spaces
R. P. Boas Jr..
Bull. Amer. Math. Soc. 46 (1940), 304-311
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0001456
Note on degree of trigonometric and polynomial approximation to an analytic function, in the sense of least $p$th powers
J. L. Walsh and W. E. Sewell.
Bull. Amer. Math. Soc. 46 (1940), 312-319
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0001863
A relation between non-alternating and interior transformations
G. T. Whyburn.
Bull. Amer. Math. Soc. 46 (1940), 320-321
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0001921
Concerning similarity transformations of linearly ordered sets
Ben Dushnik and E. W. Miller.
Bull. Amer. Math. Soc. 46 (1940), 322-326
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0001919
On perfect summability of double sequences
J. D. Hill.
Bull. Amer. Math. Soc. 46 (1940), 327-331
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0001334
Note on the computation of the differences of the $Si( x ),Ci( x ),Ei( x )$ and $ - Ei( - x )$ functions
Milton Abramowitz.
Bull. Amer. Math. Soc. 46 (1940), 332-333
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0001524
Diophantine equations of degree $n$
A. A. Aucoin.
Bull. Amer. Math. Soc. 46 (1940), 334-339
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0002989
A multiple null-correspondence and a space Cremona involution of order $2n-1$
Edwin J. Purcell.
Bull. Amer. Math. Soc. 46 (1940), 339-344
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0001613
Systems of orthogonal polynomials on certain algebraic curves
Fulton Koehler.
Bull. Amer. Math. Soc. 46 (1940), 345-351
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0003287
On the converse of the transitivity of modularity
Y. K. Wong.
Bull. Amer. Math. Soc. 46 (1940), 352-355
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0002708
On the extension of a functional inequality of S. Bernstein to non-analytic functions
R. J. Duffin and A. C. Schaeffer.
Bull. Amer. Math. Soc. 46 (1940), 356-363
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0001256
On the Carathéodory condition for unilateral variations
Julian D. Mancill.
Bull. Amer. Math. Soc. 46 (1940), 363-366
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0001466


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia